# SDR USAA2015010200006

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 58,351 hours, 23,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT UNABLE TO ARM DOOR 2L.  ADJUSTED ESCAPE SLIDE HANDLE IAW AMM 52-11-22-820-11 & LUBED CABLE.  REMOVED & INSTALLED SLIDE IAW AMM 25-62-44.
